Publikationen Prof. von Wahl

1971 Wahl, W. von: Lp-Decay Rates for Homogeneous Wave-Equations. Math. Z. 120, 93-106 (1971) pdf.
1972 Wahl, W. von: Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen. Nachr. der Ak d. Wiss. in Göttingen, II. Mathem.-Physik. Klasse, Nr. 11, 231-258 (1972) pdf.
1974 Wahl, W. von: Einige Bemerkungen zu meiner Arbeit "Gebrochene Potenzen eines elliptischen Operators in Räumen hölderstetiger Funktionen und parabolische Differentialgleichungen". manuscripta math. 11, 199-201 (1974) pdf.
1990 Wahl, W. von: Abschätzungen für das Neumann-Problem und die Helmholtz-Zerlegung von Lp Nachr. der Ak d. Wiss. in Göttingen, II. Mathem.-Physik. Klasse, Nr. 2, 9-37 (1990) pdf.
1992 Lunardi, A., Sinestrari, E., Wahl, W. von: A Semigroup Approach to the Time Dependent Parabolic Initial-Boundary Value Problem, Differential and Integral Equations 5, 1275-1306 (1992) pdf.
  Schmitt, B.J., Wahl, W. von: Decomposition of Solenoidal Fields into Poloidal Fields, Toroidal Fields and the Mean Flow. Applications to the Boussinesq-Equations, in: The Navier-Stokes Equations II - Theory and Numerical Methods. Proceedings, Oberwolfach 1991. Lecture Notes in Mathematics 1530, 291-305 (1992), Springer. pdf.
  Wahl, W. von: Estimating gradient u by div uand curl u, Mathematical Methods in the Applied Sciences 15, 123-143 (1992) pdf.
  Wahl, W. von: The Continuity or Stability Method for Nonlinear Elliptic and Parabolic Equations and Systems, Rendiconti del Seminario Matematico e Fisico di Milano LXII, 157-183 (1992).
  Wahl, W. von: The Boussinesq-Equations in Terms of Poloidal and Toroidal Fields and the Mean Flow. Lecture Notes, Bayreuther Math. Schriften 40, 203-290 (1992).
  Wahl, W. von: The Boussinesq-Equations in Terms of Poloidal and Toroidal Fields and the Mean Flow. Lecture Notes. Improved and Corrected version of Bayreuther Mathematische Schriften 40 , 203-290 (1992). Preprint. University of Bayreuth 1992.
1993 Schmitt, B.J., Wahl, W. von: Monotonicity and Boundedness in the Boussinesq-Equations. Eur. J. Mech. B/ Fluids 12, 245-270 (1993). pdf.
  Wahl, W. von: On a Problem from Thermal Convection, in: Evolution Equations, Control Theory, and Biomathematics. Proceedings, Han sur Lesse 1991. Lecture Notes in Pure and Applied Mathematics 155, 577-580 (1993), Marcel Dekker.
1994 Grunau, H.-Ch., Wahl, W. von: Regularity of weak solutions of semilinear parabolic systems of arbitrary order, Journal d'Analyse 62, 307-322 (1994) pdf.
  Kagei, Y., Wahl, W. von: Stability of Higher Norms in Terms of Energy-Stability for the Boussinesq- Equations. Remarks on the Asymptotic Behaviour of Convection-Roll-Type-Solutions, Differential and Integral Equations 7, 921-948 (1994).
  Wahl, W. von: Necessary and Sufficient Conditions for the Stability of Incompressible Viscous Fluids, Arch. Rational Mech. Anal. 126, 103-129 (1994).
1995 Deuring, P., Wahl, W. von: Strong Solutions of the Navier-Stokes System in Lipschitz Bounded Domains, Math. Nachr. 171, 111-148 (1995).
1996 Kagei, Y., Wahl, W. von: Asymptotic Stability of Higher Order Norms in Terms of Asymptotic Energy Stability for Viscous Incompressible Fluid Flows Heated from Below, Japan J. Ind. and Appl. Math. 13, 33-49 (1996).
  Kaiser, R., Wahl, W. von: A New Functional for the Taylor-Couette Problem in the Small-Gap Limit, in Mathematical theory in fluid mechanics, Pitman Research Notes in Mathematics, Series 354, editors: G.P. Galdi, J. Malek, J. Necas, 114-134 (1996).
1997 Bolik, J., Wahl, W. von: Estimating grad u in terms ofdiv u, curl u, either(n,u) or n×u and the topology, Math. Meth. Appl. Sci. 20, 737-744 (1997) pdf.
  Kagei, Y., Wahl, W. von: The Eckhaus Criterion for Convection Roll Solutions of the Oberbeck-Boussi nesq Equations, International J. Nonlinear Mech. 32, 563-620 (1997).
  Kaiser, R., Wahl, W. von., Xu, L. X.: Unconditional stability up to criticality in the rotating Benard system with super imposed Couette flow, Z. angew. Math. Mech. (ZAMM) 77 , S149-S150 (1997).
  Wahl, W. von: Stability in Hydrodynamics. Vorlesungsreihe des Sonderforschungsbereichs 256 Nichtlineare Partielle Differentialgleichungen. Oberseminar Hildebrandt/Dierkes, Universität Bonn.127-142 (1997) pdf.
1998 Kaiser, R., Wahl, W. von.: Stability of plane parallel shear flow in a rotating layer heated from below, Calc. of Var. 6 , 227-262 (1998).
  Scarpellini, B., Wahl, W. von: Stability Properties of the Boussinesq Equations, Z. angew. Math. Phys. 49, 294-321 (1998).
  Schmitt, B.J., Wahl, W. von: Mean Values and Non-Periodic Pressure in Convection Problems between Plates or with Stress Free Boundaries, Pacific J. Math. 185, 347-362 (1998).
  Pacific J. Math. 185, 347-362 (1998). Wahl, W. von: Functional Calculus for Unbounded Operators by Integration over the Positive Real Axis. Applications to Elliptic Systems in Half-Cylinders. Progress in Nonlinear Differential Equations and Their Applications 35,731-744 (1998).
1999 Birner, M., Kaiser, R., Wahl, W. von, Xu, L.: Two Methods to compute stability balls in the rotating Benard system - a comparison, Z. angew. Math. Mech. (ZAMM) 79, S775-S776 (1999).
  Kagei, Y., Kaiser, R., Wahl, W. von, Xu, L. X.: Global Stability in Some Dissipative Systems, Z. angew. Math. Mech. (ZAMM) 79, S159-S162 (1999).
  Kagei Y.,Wahl, W. von: Asymptotic Stability of Steady Flows in Infinite Layers of Viscous Incompressible Fluids in Critical Cases of Stability, Indiana Univ. Math. J. 48, 1083-1110 (1999).
2000 Xu, L., Wahl, W. von: On the nonlinear stability of plane parallel convective shear flows of a heterogeneos fluid, Quaderni di Matematica 4, 271-287 (2000).
  Kaiser, R., Neudert, M., Wahl, W. von.: On the existence of force-free magnetic fields with small nonconstant alpha in exterior domains, Commun. Math. Phys. 211, 111-136 (2000)
2001 Neudert, M., Wahl, W. von.: Asymptotic behaviour of the div-curl-problem in exterior domains, Advances in Differential Equations 6, 1347-1376 (2001) pdf.
  Xu, L., Kaiser, R., Wahl, W. von: Global stability in the rotating Benard system with superimposed Couette flow, the case Pr smaller than 1, Nonlinear Analysis 47, 4233-4244 (2001).
2003 Xu, L., Wahl, W. von, Huang, Y.: A new approach to the nonlinear stability of a motionless heterogeneous fluid, Bayreuther Math. Schriften 67, 203-218 (2003).
2005 Kaiser, R., Tilgner, A., Wahl, W. von: A Generalized Energy Functional for Plane Couette Flow, SIAM J. Math ANAL. 37, 438-454 (2005) pdf.
  Wahl, W. von: Analytic Integrals and Poincaré's Centre Problem. Analysis 25, 275-279 (2005) pdf.
2006 Simader, C.G., Wahl, W. von: Introduction to the Cosserat problem. Analysis 26, 1-7 (2006) pdf.
2009 Wahl, W. von: Remarks on Lines of reversibility for Poincare's centre problem, Analysis 29, 259-264 (2009)
   
 
Books
 

Wahl, W. von : The equations of Navier-Stokes and abstract parabolic equations. Friedr. Vieweg & Sohn, Braunschweig und Wiesbaden,  XXIV  264 pp (1985). Review by Y. Giga in Bull. Amer. Math. Soc. (N.S.) Volume 19, Number 1 (1988), 337 - 340.

Kerner, H., Wahl, W. von: Mathematik für Physiker. 548 p. Springer (2005)

Kerner, H., Wahl, W. von: Mathematik für Physiker. 572 p. 2. überarbeitete und erweiterte Auflage Springer (2007)

Kerner, H., Wahl, W. von: Mathematik für Physiker. 572 p. 2. überarbeitete und erweiterte Auflage Springer (2007) Berichtigungen / Ergänzungen pdf.

   
 
Preprints
  Wahl, W. von: Ein einfacher Beweis für die Stetigkeit von D2mu bei parabolischen Systemen dtu+Au=f der Ordnung 2m mit in (t,x) Hölderstetiger rechter Seite f pdf.
  Neudert, M., Wahl, W. von: On the global existence of Euler's multiplier pdf.
  Wahl, W. von: Remarks on Lines of Reversibility for Poincaré's Centre Problem pdf.
  Wahl, W. von: Generation of Centres pdf.
  Wahl, W. von: On the differential equation ypx-xpy=R pdf.

 

 

 

 

 

Universität Bayreuth -